I've got another question for ya'll. So I am on Tasigna and I have a rash...Or at least I think it is a rash. It does not itch and it is not raised. It kind of blanches when I press on it, but does not completely go away. It is only on the left on the under side of my forearm. I don't really know what petechiae look like and I don't know if it's something that I would have at this point. I got a CBC done last Friday and my platelets were the best they had ever been (had the rash at the time). Slowly coming up from 55 and are now at 134. I feel so crazy wondering what all of this stuff is and don't want to go to the Doc if it's nothing serious! I feel like I am extra sensative to what my body looks and feels like since all this craziness went down! Can anyone tell me what this might be? Thanks for all your help! MUCH appreciated!!! -Josh "endlessly paranoid" Lee
One more question....Rash?
Posted 09 August 2011 - 07:40 PM
Hi Josh, I too take tasigna, I don't have a rash but do have rough little pin head size bumps on back of arms, & shoulders, showed my onc & she said it is from the tasigna. Doesn't itch, isn't red, just there!!!! As long as it doesn't bother me it can stay there if the tasigna keeps working as it has been!!! Take care granny d
Posted 09 August 2011 - 09:06 PM
I'm on Tasigna too and get weird rashes and bumps all the time, some itch some don't some are raised some aren't. It's a mystery what I will get every day. Right now I have sores on my scalp that itch like crazy. Try not to worry but I know that's hard to do especially taking the "poison" everyday!!
Posted 10 August 2011 - 07:32 AM
I seem to remember you and I are about the same age. I get rashes all the time. my skin has changed quite a bit over the last 9 months since starting Tasigna. I used to have a really itchy scalp and then i had red rasied bumps on my face for a while - (that was real attractive). I still get red raised bumps on my body, mainly at my folicles, and also my skin growth around my folicles is noticeably different; it's like small white bits of skin that come out with the hair. I find that dehydration and heat exposure make the symptoms worse, humid air also helps my skin stay under control. I also used a hydrocortizone cream when my face was bad. I sometimes tell myself it's a small price to pay for being otherwise in good condition.
hope that helps
Posted 10 August 2011 - 08:24 AM
Thanks for the responses everyone. I guess I am not used to all this stuff just popping up. I am sure I'll get used to it with time! Thanks for taking the time to reply. -Josh
Posted 11 August 2011 - 09:49 AM
I also have the problem with white clumps of skin coming out with my hair. My problem is I scratch my scalp (mine isn't terribly itchy, sometimes it is though) and I feel those bumps and it's almost irresistable to pull them out.
I also have a problem on my scalp where I have bumps that are raised. I asked my fiancee and she said they don't look like pimples, but I can occassionally get them to pop and ooze a bit.
Posted 11 August 2011 - 09:59 AM
I also have very similar symptoms, but this is the ONLY side effect I have from Tasigna other than mild headaches and some intestinal gas, so I really can't complain. Since I've switched from Gleevec my RBC has increased, my energy level is better, I can drink alcohol (a little!), sharts have disappeared, and most importantly my BCL/ABL is heading down again (less than 1% last test). It had plateaued with Gleevec at about 1-2%.
My main fear was the QT issue. Had to be a bit proactive with my doctor regarding getting an EKG done but I was normal before and after taking Tasigna.
My personal opinon is that Tasigna is a much better drug than Gleevec, and told my doctor this during my last visit.
Posted 11 August 2011 - 10:18 AM
Hey, I have the same itching in my scalp, you said yours have developed to sores. Not to be personnel, but is yourhair chemically treated and do you continue to have it treated.
Posted 11 August 2011 - 12:00 PM
I have gotten my hair colored in the past but stopped for a while. I still get the weird sores whether I treat my hair or not. I tried different shampoos to see if it was an allergic reaction but its still there. So I've decided to just do what ever and put up with what ever!
Posted 12 August 2011 - 04:45 PM
Dear Josh Lee,
Thank you, you made my day. I have been going nuts trying to figure this out. I get this itch behind my right knee on the back of my leg there is no rash or redness nada.My dermotologist looked at it and my onc did too.Nothing. I've had it almost 2 years I was on G and S so I cant blame them. I just put cortisone creme on it and it goes away. But you're the only one I have heard with this problem. I'm so happy we can suffer together. Sincerely Billie
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users